RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 527–548 (Mi msb4347)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalized extensions of non-symmetric operators

È. R. Tsekanovskii


Full text: PDF file (2180 kB)

Bibliographic databases:
UDC: 513.882
Received: 07.09.1964

Citation: È. R. Tsekanovskii, “Generalized extensions of non-symmetric operators”, Mat. Sb. (N.S.), 68(110):4 (1965), 527–548

Citation in format AMSBIB
\Bibitem{Tse65}
\by \`E.~R.~Tsekanovskii
\paper Generalized extensions of non-symmetric operators
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 527--548
\mathnet{http://mi.mathnet.ru/msb4347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192342}
\zmath{https://zbmath.org/?q=an:0151.19505}


Linking options:
  • http://mi.mathnet.ru/eng/msb4347
  • http://mi.mathnet.ru/eng/msb/v110/i4/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Shmul'yan, “Extended resolvents and extended spectral functions of a Hermitian operator”, Math. USSR-Sb., 13:3 (1971), 435–450  mathnet  crossref  mathscinet  zmath
    2. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
    3. È. R. Tsekanovskii, “Non-self-adjoint accretive extensions of positive operators and theorems of Friedrichs–Krein–Phillips”, Funct. Anal. Appl., 14:2 (1980), 156–157  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:163
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020